# SDR RAIA00403030

- Difficulty date: March 19, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 12,239 hours, 13,070 cycles
- Engine: Allsn AE3007A
- Engine time: 10,884 hours, 11,180 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5622 - DEN - ATTCS NO MARGIN INDICATION NR 2 ENGINE. MAINTENANCE DEFERRED ATTCS PER MEL 73-22-02. SUBSEQUENTLY CLEARED DMI BY PERFORMING THRUST ASSURANCE RUN WITH NO MESSAGES NOTED.
